World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Asian-European Journal of Mathematics cover

Volume 12, Issue 05 (October 2019)

No Access
Numerical treatment of fractional-order nonlinear system of delay integro-differential equations arising in biology
  • 1950068

https://doi.org/10.1142/S1793557119500682

No Access
Bounds on subspace codes based on totally isotropic subspace in symplectic spaces and extended symplectic spaces
  • 1950069

https://doi.org/10.1142/S1793557119500694

No Access
Salvage value and three variable Weibull deteriorating rate for non-instantaneous deteriorating items
  • 1950070

https://doi.org/10.1142/S1793557119500700

No Access
A numerical study of two-dimensional coupled systems and higher order partial differential equations
  • 1950071

https://doi.org/10.1142/S1793557119500712

No Access
S(0)-Weakly second submodules
  • 1950072

https://doi.org/10.1142/S1793557119500724

No Access
Co-quasiordered residuated systems: An introduction
  • 1950073

https://doi.org/10.1142/S1793557119500736

No Access
Graph variety generated by linear terms
  • 1950074

https://doi.org/10.1142/S1793557119500748

No Access
A key exchange protocol using matrices over group ring
  • 1950075

https://doi.org/10.1142/S179355711950075X

No Access
General helices with spacelike slope axis in Minkowski 3-space
  • 1950076

https://doi.org/10.1142/S1793557119500761

No Access
Convergence of RK-iterative process for generalized nonexpansive mappings in CAT(0) spaces
  • 1950077

https://doi.org/10.1142/S1793557119500773

No Access
Iota energy of bicyclic signed digraphs
  • 1950078

https://doi.org/10.1142/S1793557119500785

No Access
Derivations of differentially semiprime rings
  • 1950079

https://doi.org/10.1142/S1793557119500797

No Access
Prime ideals of gamma semigroups on weak nearness approximation spaces
  • 1950080

https://doi.org/10.1142/S1793557119500803

No Access
Non-commuting graphs of certain almost simple groups
  • 1950081

https://doi.org/10.1142/S1793557119500815

No Access
Lattice of closure endomorphisms of a Hilbert algebra
  • 1950082

https://doi.org/10.1142/S1793557119500827

No Access
Skew cyclic and skew constacyclic codes over the ring 𝔽p+u1𝔽p++u2m𝔽p
  • 1950083

https://doi.org/10.1142/S1793557119500839

No Access
Common spectral properties of linear operators A and B satisfying AkBkAk=Ak+1 and BkAkBk=Bk+1
  • 1950084

https://doi.org/10.1142/S1793557119500840

No Access
Generalized cyclotomic numbers and cyclic codes of prime power length over Z4
  • 1950085

https://doi.org/10.1142/S1793557119500852